| Model Number |
9733857 |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 9 735225r, serial/lot #: unknown, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.There was no patient involvement.The site indicated a "red cross" after transferring a dataset via network or cd-r.The "error in database" message was observed on the system.The system computer would be replaced.
Additional Manufacturer Narrative
Onsite functional and visual examination was performed by a manufacturer representative.The computer was replaced and the issue was resolved.The system passed a system checkout and was returned to an operational condition.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Continuation of d11: section d information references the main component of the system.Other relevant device(s) are: product id: 9 735225r, serial/lot #: (b)(6).H3) the computer was returned to the manufacture for evaluation.After functional testing and visual/physical examination the reported issue was confirmed.The computer boots normally to the application screen.The cranial program starts and runs normally.After launching the spine program it freezes at "starting up." no red crosses were observed in the programs.Ping test: 2667 packets transmitted, received, 0% packet loss, no errors.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.